# SDR UPS204538

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: BAC15141493
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON LOWER CHORD BS 740 LBL 10 TO LBL 13 WL 165.  REMOVED AND REPLACED BS 740 LOWER CHORD PER UPS E.O. B727-5710-7431 AND SRM 51-30-2, 51-20-4.
